Quasigroup classes that are invariant under isotopy, and abstract
Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1047-1051
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_5_a3,
author = {A. A. Gvaramiya},
title = {Quasigroup classes that are invariant under isotopy, and abstract},
journal = {Doklady Akademii Nauk},
pages = {1047--1051},
year = {1985},
volume = {282},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a3/}
}
A. A. Gvaramiya. Quasigroup classes that are invariant under isotopy, and abstract. Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1047-1051. http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a3/